5 doctors weighed in:

Do allergy eye drops make the pupil larger?

5 doctors weighed in
Dr. Jack Mutnick
Internal Medicine - Allergy & Immunology
2 doctors agree

In brief: Should Not

They should not cause pupil dilation unless you are using a vasoconstricting agent (visine) when the drug wears off it can cause pupil dilation.

In brief: Should Not

They should not cause pupil dilation unless you are using a vasoconstricting agent (visine) when the drug wears off it can cause pupil dilation.
Dr. Jack Mutnick
Dr. Jack Mutnick
Thank
Dr. John Odette
Ophthalmology
1 doctor agrees

In brief: Maybe

Certain eye drops, even over-the-counter eyedrops can affect the pupil usually making it larger. There are many good allergy drops that do not cause mydriasis (dilation of the pupil).
Consult your ophthalmologist for recommendations.

In brief: Maybe

Certain eye drops, even over-the-counter eyedrops can affect the pupil usually making it larger. There are many good allergy drops that do not cause mydriasis (dilation of the pupil).
Consult your ophthalmologist for recommendations.
Dr. John Odette
Dr. John Odette
Thank
Read more answers from doctors